RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 18, Number 9  


Ordinary Differential Equations
Asymptotic behavior of the spectral function for ordinary differential operators defined by a binomial operation on an interval
È Kadelburg
1475
Rate of equiconvergence of Fourier series in eigenfunctions of Sturm–Liouville operators in an integral metric
I. S. Lomov
1480
Bifurcations of dynamical systems with “saddle-node” separatrix loops
V. I. Luk'yanov
1493
Baire classes of functions and Lyapunov exponents. IX
V. M. Millionshchikov
1507
Problems of transport in a periodic medium
M. G. Muradyan
1548
Bifurcations of a structurally unstable separatrix loop
V. P. Nozdracheva
1551
A dependence on a parameter of the solution of a differential inclusion with nonconvex right-hand side
A. A. Tolstonogov
1559
Application of the Bubnov-Galerkin method to the calculation of thin shells
A. S. Khristenko, A. M. Shikhvatov
1570

Partial Differential Equations
Behavior of solutions of a quasilinear operator-differential equation of parabolic type
N. A. Krasnoborov
1575
Linear equations in spaces of Sobolev–Slobodetskiǐ type. I
A. A. Kuleshov
1586
Some nonlocal elliptic boundary value problems
A. L. Skubachevskii
1590
Diffraction of electromagnetic waves by a dielectric spheroid in the axisymmetric case
V. G. Farafonov
1599
Statistical solutions of a system of Vlasov equations with unbounded energy
A. P. Kharchenko
1608
Formulas for solution of the Goursat problem for a linear system of partial differential equations
T. V. Chekmarev
1614
Smoothness of solutions of an inverse potential problem in the two-dimensional case
V. G. Cherednichenko
1622

Integral Equations
Systems of integro-differential equations describing unsteady motion of bodies in a continuum
I. S. Astapov, S. M. Belotserkovskii, B. O. Kachanov, Yu. A. Kochetkov
1628
Existence of solutions of a class of Volterra integro-functional equations
A. F. Bachurskaya, Z. B. Tsalyuk
1638
Averaging in Volterra integral equations
T. I. Getmantseva, Z. B. Tsalyuk
1645
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019